Ask an expert
Question

17 Feb 2004

Melodene
Hi

I went to my Gynea on Vryday to remove my UID (Copper one) because my period was getter heavier and more painful everytime. He subscribed Molodene but since I started taking it I've been feeling very "naar" all the time someones musnt even bring food near me or I get sick. I also started getting a light discharge between my period and cramps as well.
Is this normal? and how long wil it take for my body to get use to it? I think I'm rejecting the hormones.
Will it be better to get the IUD which release hormones or will it have the same affect on me.
I don't think my Gynea knows on wich contraceptive to put me because I've tried almost everything. I am married and don't want children anytime soon.
Answer 583 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

This is all normal. It tends to get better with time. You should give it at least a month or two. Your body is not rejecting the hormones, just getting used to them.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9369 votes
No
67% - 19367 votes
Vote